# SDR LR7A2025101803790

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 43,126 hours, 28,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 342582
- Condition: Cracked
- Location: Zone 200
- Part time: 43,126 hours, 28,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SCHEDULED FLIGHT FOUND RH FS 880 BULKHEAD CRACKED / REPAIR BY REPLACEMENT, REPLACE INSIDE CAP, WEB DOUBLER REF DRAWING 342582, SMP583 CH 51-10, 51-70. LP# 60690
